Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 240, NWS Norman, OK

May 27, 2021Garfield County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 27, 2021, 2:40 PM CDT for Garfield County, Major County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2021, 2:40 PM CDT (19:40 UTC)
Expired
May 27, 2021, 3:30 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 48 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:18 PM CDTHAIL 1.755 S Ringwood, OKFROM NWSCHAT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 11:58 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

747 
WUUS54 KOUN 271940
SVROUN
OKC047-093-272030-
/O.NEW.KOUN.SV.W.0240.210527T1940Z-210527T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
240 PM CDT Thu May 27 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Western Garfield County in northern Oklahoma...
  Southeastern Major County in northwestern Oklahoma...

* Until 330 PM CDT.

* At 240 PM CDT, a severe thunderstorm was located 4 miles north of
  Isabella, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Enid, Waukomis, Lahoma, Ringwood, Drummond, Ames, Meno, Carrier,
  Vance Air Force Base and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3622 9841 3636 9845 3652 9790 3626 9782
TIME...MOT...LOC 1940Z 256DEG 24KT 3630 9834 

HAIL...1.00IN
WIND...60MPH
 
$$

Zwink
2 follow-up statements
719 
WWUS54 KOUN 272012
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
312 PM CDT Thu May 27 2021

OKC047-093-272030-
/O.CON.KOUN.SV.W.0240.000000T0000Z-210527T2030Z/
Garfield OK-Major OK-
312 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN GARFIELD AND SOUTHEASTERN MAJOR COUNTIES...

At 312 PM CDT, a severe thunderstorm was located 5 miles northeast of
Isabella, moving east at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Enid, Waukomis, Lahoma, Ringwood, Drummond, Ames, Meno, Carrier,
Vance Air Force Base and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3622 9841 3636 9845 3652 9790 3626 9782
TIME...MOT...LOC 2012Z 252DEG 38KT 3629 9828 

HAIL...2.00IN
WIND...60MPH
 
$$

..speg.
210 
WWUS54 KOUN 272020
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
320 PM CDT Thu May 27 2021

OKC047-093-272030-
/O.CON.KOUN.SV.W.0240.000000T0000Z-210527T2030Z/
Garfield OK-Major OK-
320 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN GARFIELD AND SOUTHEASTERN MAJOR COUNTIES...

At 319 PM CDT, a severe thunderstorm was located 4 miles northwest 
of Ames, moving east at 30 mph. Golf ball size hail has been 
reported south of Ringwood, and tennis ball size hail is possible.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Enid, Waukomis, Lahoma, Ringwood, Drummond, Ames, Meno, Carrier,
Vance Air Force Base and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3622 9841 3636 9845 3652 9790 3626 9782
TIME...MOT...LOC 2019Z 256DEG 24KT 3630 9822 

HAIL...2.50IN
WIND...60MPH
 
$$

..speg.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:25 PM CDT, 15 minutes earlier.

Area forecast discussion, May 27, 2:25 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
225 PM CDT Thu May 27 2021

...New SHORT TERM, LONG TERM, UPPER AIR...

.SHORT TERM...
(This evening through Friday)
Issued at 224 PM CDT Thu May 27 2021

Strong to severe thunderstorms will continue into the evening
across most of the area as a cold front moves into minimally-
capped environment (per 18Z special upper air sounding). The
ongoing storms could push out an outflow boundary or two, which
could lead to slight enhancement of a tornado threat if any storms
can form along it, as winds ahead of the boundary could be backed
slightly. Currently, as storms form along the aforementioned cold
front later this afternoon, there may be a brief window for some
discrete storms. The deep-layer shear vector being mostly
parallel to the boundary will foster storm conglomeration shortly
after initiation, and eventually forming into a line that will
move through west-central and central OK. The main threats still
appear to be damaging winds in excess of 80mph and hail up to the
size of baseballs, as SPC mesoanalysis suggests there is at least
MLCAPE values upwards of at least 3000 J/kg across the area. With
numerous storms producing heavy rain rates across areas with
already moist soils, flooding and flash flooding could be possible
across central OK into northern and northeast OK.

Bunker

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 224 PM CDT Thu May 27 2021

Over the weekend mid-level heights will gradually increase as an
approaching mid-level ridge moves into the area. Showers and
thunderstorms are possible on Sunday as a shortwave trough
traverses the area and attendant upslope flow along the Rockies.
Another shortwave should move through on Monday morning, bringing
with it additional chances for showers and storms. A longwave
trough will move in by Tuesday morning and an associated cold
front will bring in showers and storms across the area. Northerly
surface flow should persist through much of the long term, with
slight chances for showers and storms. High temperatures should
stay in the mid to upper 70s across most of the area throughout
the period.

Bunker

&&

.AVIATION...
(18Z TAFS)
Issued at 1127 AM CDT Thu May 27 2021

Two rounds of showers and thunderstorms will be possible
throughout the period. The first round of storms will start around
17Z and will initiate in western OK, and move towards the east
into central OK. The next round will be later this afternoon
associated with a cold front that will sweep through the area.
These storms will move from the north to the south. Otherwise,
some MVFR ceilings are possible through the period, along with a
wind shift associated with the cold front. Some sites could see
some IFR ceilings associated with the aforementioned
thunderstorms.

&&

.UPPER AIR...
Issued at 224 PM CDT Thu May 27 2021

An Upper Air flight is planned later this evening if time permits..

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  59  72  54  72 /  90   0  10  10
Hobart OK         60  75  56  74 /  70  10  10  10
Wichita Falls TX  65  77  60  76 /  80  30  30  20
Gage OK           53  72  53  73 /  10  10  10  10
Ponca City OK     53  72  50  72 /  50   0   0   0
Durant OK         66  80  59  75 /  90  30  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Friday for OKZ008-012-013-018>020-
     024>031.

TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...13
Hazardous weather outlook, May 27, 11:41 AM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1141 AM CDT Thu May 27 2021

OKZ004>048-050>052-TXZ083>090-281645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1141 AM CDT Thu May 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Thursday
afternoon and evening across most of Oklahoma into parts of
western north Texas. Two rounds of storms are possible this
afternoon. The first round is likely to start around the early
afternoon and move from western OK into central OK. Later in the
afternoon, storms will fire along a cold front in northern OK and
move south across the area. Large hail up to the size of baseballs
and damaging winds up to 80 mph will be the main threats, though
during the early evening there will also be a low tornado risk.

.Heavy Rainfall...
Localized heavy rainfall and flooding will be possible late on
Thursday, mainly across central and southern Oklahoma and north
Texas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe
weather operations this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Friday and Saturday will see thunderstorm chances across mainly
southern Oklahoma and north Texas. More widespread chances for
showers and storms will return Sunday through Wednesday of next
week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 27, 1:17 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
117 PM CDT Thu May 27 2021

OKZ005-010-011-271845-
Major OK-Woodward OK-Woods OK-
117 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Major...east central
Woodward and south central Woods Counties Until 145 PM CDT...

AT 115 PM CDT, a strong thunderstorm was located near Mooreland,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3635 9920 3652 9927 3666 9892 3640 9882
TIME...MOT...LOC 1815Z 252DEG 17KT 3646 9915

Zwink
Special weather statement, May 27, 1:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
150 PM CDT Thu May 27 2021

OKZ007-008-012-013-271915-
Garfield OK-Kay OK-Grant OK-Noble OK-
150 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northern Garfield...Kay...Grant
and northwestern Noble Counties Until 215 PM CDT...

AT 147 PM CDT, the leading edge of strong thunderstorms extended
from 5 miles east of Medford to 5 miles north of Garber, moving east
at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3674 9685 3675 9689 3669 9693 3670 9704
      3668 9706 3664 9705 3626 9809 3681 9811
      3700 9784 3700 9691
TIME...MOT...LOC 1847Z 260DEG 35KT 3684 9764 3651 9755

JT
Special weather statement, May 27, 2:03 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
203 PM CDT Thu May 27 2021

OKZ005-011-271930-
Major OK-Woods OK-
203 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR western Major and southeastern
Woods Counties Until 230 PM CDT...

AT 202 PM CDT, a strong thunderstorm was located 9 miles south of
Waynoka, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3650 9853 3647 9853 3646 9851 3624 9860
      3640 9894 3655 9890
TIME...MOT...LOC 1902Z 285DEG 18KT 3645 9885

Zwink
Local storm report, May 27, 2:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
210 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND GST     CRESCENT                35.95N 97.60W
05/27/2021  M70 MPH          LOGAN              OK   BROADCAST MEDIA

            ESTIMATED WIND GUST.

&&
Special weather statement, May 27, 2:17 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
217 PM CDT Thu May 27 2021

OKZ007-008-012-013-272000-
Garfield OK-Kay OK-Grant OK-Noble OK-
217 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northern Garfield...Kay...Grant
and northern Noble Counties Until 300 PM CDT...

AT 216 PM CDT, strong thunderstorms were along a line extending from
6 miles north of Deer Creek to 3 miles south of Billings, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

LAT...LON 3669 9698 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9702 3659 9696 3654 9695
      3653 9699 3651 9701 3651 9703 3648 9703
      3637 9771 3655 9804 3686 9793 3700 9757
      3700 9704
TIME...MOT...LOC 1916Z 246DEG 32KT 3690 9751 3648 9743

JT
Local storm report, May 27, 2:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     GUTHRIE                 35.88N 97.42W
05/27/2021                   LOGAN              OK   BROADCAST MEDIA

            LARGE TREE LIMBS DOWNED OVER ROADWAY.

0225 PM     FLASH FLOOD      KINGFISHER              35.86N 97.93W
05/27/2021                   KINGFISHER         OK   BROADCAST MEDIA

            ROUGHLY A FOOT OF WATER OVER ROADWAYS IN
            KINGFISHER.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:27 PM CDTSpecial Weather StatementOUNHarper33 min
May 26, 7:45 PM CDTSpecial Weather StatementOUNHarper30 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNHarper47 min
May 26, 8:51 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward39 min
May 26, 9:16 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
May 26, 9:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Woods, Woodward49 min
May 26, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods, Woodward49 min
May 26, 11:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay51 min
May 27, 1:37 AM CDTSpecial Weather StatementOUNBeckham23 min
May 27, 2:07 AM CDTSpecial Weather StatementOUNBeckham38 min
May 27, 3:28 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey62 min
May 27, 4:27 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher, Logan, Major63 min
May 27, 6:39 AM CDTSpecial Weather StatementOUNGarfield, Noble36 min
May 27, 10:28 AM CDTFlood WatchOUNCanadian, Cleveland, Garfield, Grady, Kay, Kingfisher and 8 more12 hr
May 27, 11:56 AM CDTSpecial Weather StatementOUNKingfisher34 min
May 27, 12:00 PM CDTSpecial Weather StatementOUNBlaine30 min
May 27, 12:11 PM CDTSpecial Weather StatementOUNDewey34 min
May 27, 12:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 12:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
May 27, 12:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher46 min
May 27, 12:35 PM CDTSpecial Weather StatementOUNKay25 min
May 27, 12:39 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
May 27, 12:40 PM CDTSpecial Weather StatementOUNGarfield35 min
May 27, 12:48 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble42 min
May 27, 12:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher39 min
May 27, 12:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne47 min
May 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Noble44 min
May 27, 1:08 PM CDTSpecial Weather StatementOUNAlfalfa, Grant37 min
May 27, 1:14 PM CDTTornado WarningOUNKingfisher46 min
May 27, 1:17 PM CDTSpecial Weather StatementOUNWoodward28 min
May 27, 1:23 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward39 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningOUNKay, Noble36 min
May 27, 1:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 1:30 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
May 27, 1:41 PM CDTFlash Flood WarningOUNBlaine, Kingfisher, Logan4 hr
May 27, 1:42 PM CDTSevere Thunderstorm WarningOUNNoble, Payne17 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan43 min
May 27, 1:50 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay25 min
May 27, 1:59 PM CDTRiver Flood WarningOUNPottawatomie, Seminole15 hr
May 27, 2:03 PM CDTSpecial Weather StatementOUNMajor27 min
May 27, 2:15 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan, Payne45 min
May 27, 2:17 PM CDTSpecial Weather StatementOUNGrant, Kay43 min
May 27, 2:34 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne56 min
May 27, 2:46 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne3 hr
May 27, 2:51 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
May 27, 2:51 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan39 min
May 27, 3:11 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 3:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne42 min
May 27, 3:21 PM CDTAreal Flood AdvisoryOUNLincoln, Payne3 hr
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Major48 min
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne48 min
May 27, 3:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne30 min
May 27, 3:34 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne41 min
May 27, 3:39 PM CDTFlash Flood WarningOUNGarfield, Kingfisher, Logan, Major, Noble, Payne2 hr
May 27, 3:42 PM CDTSpecial Weather StatementOUNNoble33 min
May 27, 3:46 PM CDTSpecial Weather StatementOUNLogan29 min
May 27, 3:51 PM CDTSevere Thunderstorm WarningOUNLogan24 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningOUNNoble37 min
May 27, 3:56 PM CDTSpecial Weather StatementOUNOklahoma19 min
May 27, 4:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan27 min
May 27, 4:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne65 min
May 27, 4:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Garfield, Kingfisher, Major45 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
May 27, 4:38 PM CDTSpecial Weather StatementOUNKingfisher7 min
May 27, 4:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan37 min
May 27, 4:56 PM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher3 hr
May 27, 4:56 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major49 min
May 27, 5:00 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma45 min
May 27, 5:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Lincoln, Logan, Oklahoma41 min
May 27, 5:25 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma3 hr
May 27, 5:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 27, 5:47 PM CDTFlash Flood WarningOUNKingfisher, Logan106 min
May 27, 5:52 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan38 min
May 27, 6:00 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Oklahoma, Pottawatomie3 hr
May 27, 6:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 2 more42 min
May 27, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
May 27, 6:21 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Cleveland, Oklahoma3 hr
May 27, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain111 min
May 27, 6:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Washita15 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.